# SDR SWAA2022022297503

- Difficulty date: March 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ON THE LEFT HAND WING LOWER SURFACE; JUST OTBD OF PANEL 551DB; THE WAFFLE PLATE IS CRACKED. / REMOVED DAMAGED WAFFLE PLATE; LOCATED HOLES AND INSTALLED ATTACHING HARDWARE PER SRM 51-40-02; RESTORED EXTERIOR FINISH PER AMM 51-21-99
